# SDR MWEA97610

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 2810 · Fuel Storage
- Part: Splice
- Condition: Corrosion
- Location: Ctr Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LIGHT CORROSION TOOL MARKS AND DEFORMED AREAS ON CENTER TANK SPLICES NUMBER 18.  MTC REPAIRED IAW SRM 57-01 FIG 1 AND DOUGLAS DRAWING 5910465.
